# SDR USAA041018

- Difficulty date: November 26, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Engine: Cfmint CFM565B6
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000200
- Condition: Corroded
- Location: Fuselage
- Part time: 17,054 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1 CK - FLOORBEAM, 3 INCH X 2 INCH X .040 INCH DEEP; CORROSION; LEVEL 2; TASK NR JA-260-53500 FR 66, Y765 CABIN FLOOR STRUCTURE.  REMOVED AND REPLACED BEAM IAW SRM 53-00-14, 51-42-11.
